6 JOHN C. WOOD
[EW2] J. Eells and J. C. Wood, Harmonic maps from surfaces to complex projective spaces, Adv.
in Math. 49 (1983), 217–263.
[Ep] D. B. A. Epstein, Periodic flows on three-manifolds, Ann. of Math. (2) 95 (1972), 66–82.
[HW] F. elein and J. C. Wood, Harmonic maps, Handbook of Global Analysis, 1213, Elsevier
Sci. B. V., Amsterdam, 2008, 417–491.
[KW] H. Karcher and J. C. Wood, Non-existence results and growth properties for harmonic
maps and forms, J. Reine Angew. Math. 353 (1984), 165–180.
[LC] Lisboa Cantat, Compositores Portugueses XX/XXI, vol. 2, see
http://www.lisboacantat.com/cs_discografia.html
[NG] National Geographic video,
http://video.nationalgeographic.com/video/player/places/culture-places/food/
iceland_rottensharkmeat.html
[Sm] R. T. Smith, Harmonic mappings of spheres, Amer. J. Math. 97 (1975), 364–385.
[To] D. Toledo, James Eells 1926–2007, Notices American Math. Soc. 55 (2008), 704–706.
[OW] Wikipedia, Terminology of the University of Oxford,
http://en.wikipedia.org/wiki/Category:Terminology_of_the_University_of_Oxford
[Wo1] J. C. Wood, A theorem on injectivity of the cup product, Proc. Amer. Math. Soc. 37
(1973), 301–304.
[Wo2] J. C. Wood, Singularities of harmonic maps and applications of the Gauss-Bonnet for-
mula, Amer. J. Math. 99 (1977), 1329–1344 and 101 (1979), 633.
[Wo3] J. C. Wood, Non-existence of solutions to certain Dirichlet problems for harmonic maps,
University of Leeds preprint (1981).
[Wo4] J. C. Wood, home page, http://www.amsta.leeds.ac.uk/pure/staff/wood/papers.html.
Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, G.B.
E-mail address: j.c.wood@leeds.ac.uk
6
Previous Page Next Page